MathSciNet Relay Station
MathSciNet bibliographic data
MR2543804 (2011c:68196) 68U05 (05C12 05C85 68R10)
Cabello, Sergio; Knauer, Christian Algorithms for graphs of bounded treewidth via orthogonal range searching. Comput. Geom. 42 (2009), no. 9, 815–824.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement